On the inversion of theorems of Lyapunov's second method for systems of functional-differential equations
Differencialʹnye uravneniâ, Tome 27 (1991) no. 10, pp. 1823-1825
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1991_27_10_a23,
author = {P. S. Gromova},
title = {On the inversion of theorems of {Lyapunov's} second method for systems of functional-differential equations},
journal = {Differencialʹnye uravneni\^a},
pages = {1823--1825},
year = {1991},
volume = {27},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1991_27_10_a23/}
}
TY - JOUR AU - P. S. Gromova TI - On the inversion of theorems of Lyapunov's second method for systems of functional-differential equations JO - Differencialʹnye uravneniâ PY - 1991 SP - 1823 EP - 1825 VL - 27 IS - 10 UR - http://geodesic.mathdoc.fr/item/DE_1991_27_10_a23/ LA - ru ID - DE_1991_27_10_a23 ER -
P. S. Gromova. On the inversion of theorems of Lyapunov's second method for systems of functional-differential equations. Differencialʹnye uravneniâ, Tome 27 (1991) no. 10, pp. 1823-1825. http://geodesic.mathdoc.fr/item/DE_1991_27_10_a23/